# SDR ABXA060278

- Difficulty date: October 7, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 69,556 hours, 66,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 10786
- Condition: Discharged
- Location: Cabin
- Part time: 411 hours, 411 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS DIM DURING TEST.  REMOVED AND REPLACED COCKPIT EMERGENCY LIGHT BATTERIES IAW DC9 AMM 33-53-00-80001.  FUNCTIONAL CHECK IAW DC9 AMM 33-53-00-50001.  REMOVED AND REPLACED EMERGENCY POWER BATTERY SUPPLY IAW DC9 MM 24-30-22.  OPS CHECKED GOOD.
